MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE6 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE6 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531-G-613-E
Medical Device Problem Codes Difficult to Insert (1316); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Primary procedure, left knee.It was reported that when handing the insert to the surgeon, or staff said the locking wire looked unusual.When implanting the insert, one side of the locking wire locked, and the other was sitting up (not locking).A second insert was obtained to complete the procedure successfully with no delay.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Corrected data: manufacturing and expiration dates an event regarding assembly issues involving a triathlon insert was reported.The event was not confirmed.Damage was confirmed based on visual inspection of provided photograph.Method & results: -product evaluation and results: visual inspection: the reported device was not returned however photographs were provided for review.The photographs show an insert with damage to the locking wire.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'primary procedure, left knee.It was reported that when handing the insert to the surgeon, or staff said the locking wire looked unusual.When implanting the insert, one side of the locking wire locked, and the other was sitting up (not locking).A second insert was obtained to complete the procedure successfully with no delay.Rep confirmed that no further information will be released by the hospital or surgeon.' the reported device was not returned however photographs were provided for review.The photographs show an insert with damage to the locking wire.No further investigation for this event is possible at this time as no devices was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
X3 TRIATHLON CS INS SIZE6 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22663106
Report Number0002249697-2025-00743
Device Sequence Number7533938
Product Code MBH
UDI-Device Identifier07613327337761
UDI-Public07613327337761
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5531-G-613-E
Device Lot NumberVH4A4P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale